MAUDE Adverse Event Report: ARTHREX, INC. 2.7MM SCREW DEPTH INDICATOR; DEPTH GAUGE

ARTHREX, INC. 2.7MM SCREW DEPTH INDICATOR; DEPTH GAUGE
Model Number 2.7MM SCREW DEPTH INDICATOR
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 11/6/2023, it was reported by an arthrex employee via sems (b)(4) that an ar-2670 screw depth indicator (the device is a loaner) and an ar-8943-15 depth device (the device is a loaner) was not measuring correctly due to the two tips being swapped that was confirmed by their inspection team.This was discovered during an unspecified procedure, with no reported patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to mishandling the device.The complaint allegation was not confirmed.The device was not received for evaluation, and the customer¿s attached picture does not provide evidence of the failure.

Brand Name
2.7MM SCREW DEPTH INDICATOR
Common Device Name
DEPTH GAUGE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18257700
Report Number1220246-2023-09121
Device Sequence Number3893828
Product Code HTJ
UDI-Device Identifier00888867098534
UDI-Public00888867098534
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.7MM SCREW DEPTH INDICATOR
Device Catalogue NumberAR-2670
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown